# SDR SPAA9800019

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-107-01, THE INNER CHORD THAT RUNS FORE AND AFT OF THE L2 DOOR ENTRY WAY WAS FOUND TO HAVE CORROSION BEYOND SRM LIMITS AT THE POINT OF THE FORWARD DOOR FRAME.  DAMAGED AREA WAS REPAIRED PER SRM 51-40-3.
